# SDR CA970508007

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747475
- System (JASC): 3242 · Brake
- Part: Input Rod
- Part number: 65B81011
- Condition: Worn
- Location: Nr 3 & N 4 Brake
- Component: Boeing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING BRAKE SYSTEM FUNCTIONAL CHECK GRATING NOISE HEARD WHEN BRAKE PEDALS MOVED. FOUND WEAR ON #3 AND #4 BRAKE CONTROL INPUT RODS, ONE ROD WORN .040". WEARING ON TEFLON WEAR BLOCKS ATTACHED TO FUSELAGE STRUCTURE. RODS REPLACED AND CLEARANCE PROVIDED.
